Pacific Journal of Mathematics

On analytic characteristic functions.

Eugene Lukacs and Otto Szász

Article information

Source
Pacific J. Math., Volume 2, Number 4 (1952), 615-625.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051639

Mathematical Reviews number (MathSciNet)
MR0051461

Zentralblatt MATH identifier
0047.10502

Subjects
Primary: 60.0X

Citation

Lukacs, Eugene; Szász, Otto. On analytic characteristic functions. Pacific J. Math. 2 (1952), no. 4, 615--625. https://projecteuclid.org/euclid.pjm/1103051639


Export citation

References

  • [1] R. P. Boas, Jr., Sur es series et integrates de Fourier a coefficientspositifs, C. R. Acad. Sci. Paris 228 (1949), 1837-1838.
  • [2] H. Cramer, Mathematical methods of statistics,Princeton University Press, 1946.
  • [3] D. Dugue, Analyticiteet conexite des functions caracteristique s, Ann. Inst. H. Poincare' 12 ( 1951), 45-56.
  • [4] R. Fortet, Calcul des moments d'une fonction de repartition a partir de sa caracte- ristique,Bull. Sci.Math. (2) 68 (1944), 117-131.
  • [5] M. Frechet, Recherches theoriques modernes sur le calcul des probabilites I, Gauthiers Villars, Paris, 1950.
  • [6] P. Levy, L'arithmetique des lois de probabilite, C. R. Acad. Sci. Paris 204 (1937), 80-82.
  • [7] P. Levy, Lf arithmetique des lois de probabilite, J. Math. Pures Appl. 103(1938), 17-40.
  • [8] D. A. Raikov, On the decomposition of Gauss and Poisson laws, Izvestiya Akad. Nauk SSSR. Ser. Mat. 1938(1938), 91-124. (Russian. English summary)
  • [Jl. A.] PaKOB, 0 pa3A0xehuu 3aouo aycca u yaccoua, M3BCTH5I AKsweMHH HayK CCCP, c e p . MaeM1938 (1938), 91-124.]
  • [9] D. V. Widder, The Laplace transform, Princeton University Press, 1946. NATIONAL BUREAU OF STANDARDS, WASHINGTON